Seminormality of certain generic projections
Compositio Mathematica, Volume 52 (1984) no. 2, p. 245-274
@article{CM_1984__52_2_245_0,
     author = {Zaare-Nahandi, Rahim},
     title = {Seminormality of certain generic projections},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {2},
     year = {1984},
     pages = {245-274},
     zbl = {0575.14002},
     mrnumber = {750360},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_2_245_0}
}
Zaare-Nahandi, Rahim. Seminormality of certain generic projections. Compositio Mathematica, Volume 52 (1984) no. 2, pp. 245-274. http://www.numdam.org/item/CM_1984__52_2_245_0/

[1] A. Andreotti and P. Holm: Quasi analytic and parametric spaces, Real and Complex Singularities, Oslo (1976); Sijthoff and Noordhoff, The Netherlands (1977) 13-97. | MR 589903 | Zbl 0376.32025

[2] M. Artin and M. Nagata: Residual intersections in Cohen-Macaulay rings, J. Math. Kyoto Univ. 12-2 (1972) 307-323. | MR 301006 | Zbl 0263.14019

[3] M.F. Atiyah and I.G. Macdonald, Introduction to Commutative Algebra, Addison-Wesley (1969). | MR 242802 | Zbl 0175.03601

[4] E. Bombieri: Sulla seminormalità e Singularità ordinarie, Symposia Mathematica XI, Academic Press (1973) 205-210. | MR 429874 | Zbl 0294.14015

[5] N. Bouraki: Algèbre Commutative, Ch. IV and V, Hermann, Paris, (1961 and 1964).

[6] P. Freyd: Abelian Categories, Harper & Row, New York (1964). | MR 166240 | Zbl 0121.02103

[7] S. Greco and C. Traverso: On seminormal schemes, Comp. Math. 40 (1980) 325-365. | Numdam | MR 571055 | Zbl 0412.14024

[8] R. Hartshorne: Algebraic Geometry, Springer GMT 52, New York (1977). | MR 463157 | Zbl 0367.14001

[9] R. Hartshorne: Complete intersection and connectedness, Am. J. Math. 84 (1962) 497-508. | MR 142547 | Zbl 0108.16602

[10] M. Hochster and J.A. Eagon: Cohen-Macaulay rings, invariant theory, and the generic perfection of determinantal loci, Am. J. Math. 93 (1971) 1020-1058. | MR 302643 | Zbl 0244.13012

[11] I. Kaplansky: Commutative Rings, Boston: Allyn and Bacon (1970). | MR 254021 | Zbl 0203.34601

[12] J.V. Leahy and M.A. Vitulli: Seminormal rings and weakly normal varieties, Nagoya Math. J. 82 (1981) 27-56. | MR 618807 | Zbl 0528.14001

[13] H. Matsumura: Commutative Algebra, Massachusetts; Benjamin/Cummings (1980). | MR 575344 | Zbl 0441.13001

[14] T.T. Moh: On the unboundedness of generators of prime ideals in power series rings of three variables, J. Math. Soc. Japan 26 (1974) 722-734. | MR 354680 | Zbl 0307.13015

[15] M. Nagata: Local Rings, New York: Interscience (1962). | MR 155856 | Zbl 0123.03402

[16] D.G. Northcott: The number of analytic branches of a variety, J. Lond. Math. Soc. 25 (1950) 275-279. | MR 40724 | Zbl 0039.37401

[17] F. Orecchia: Sulla seminormalità di certe varietà affini ridicibili, Boll. Un. Mat. Ital. 13-B (1976) 558-600. | MR 463163 | Zbl 0346.13001

[18] J. Roberts: Generic projections of algebraic geometry, Am. J. Math. 93 (1971) 191-214. | MR 277530 | Zbl 0212.53801

[19] J. Roberts: Hypersurfaces with nonsingular normalization and their double loci, J. Algebra 53 (1978) 253-267. | MR 491676 | Zbl 0402.14020

[20] J. Roberts: Ordinary singularities of projective varieties, Thesis, Harvard University, May (1969).

[21] J. Roberts: Singularity subschemes and generic projections, Trans. Am. Math. Soc. 212 (1975) 229-268. | MR 422274 | Zbl 0314.14003

[22] J. Roberts: Some properties of double point schemes, Compt. Math. 41 (1980) 61-94. | Numdam | MR 578051 | Zbl 0462.14021

[23] J.P. Serre: Algèbre Locale. Multiplicités, Springer Lecture Notes in Math. 11 (1965). | MR 201468 | Zbl 0142.28603

[24] C. Traverso: Seminormality and Picard group, Ann. Scuola Norm. Sup. Pisa 24 (1970) 585-595. | Numdam | MR 277542 | Zbl 0205.50501

[25] M.A. Vitulli: On grade and formal connectivity for weakly normal varieties (preprint of University of Oregon). | MR 696124 | Zbl 0515.14018

[26] O. Zariski: An Introduction to the Theory of Algebraic Surfaces, Springer Lecture Notes in Math. 83 (1969). | MR 263819 | Zbl 0177.49001

[27] O. Zariski and P. Samuel: Commutative Algebra, Vol. I and II, New York: Van Nostrand (1958). | MR 90581 | Zbl 0121.27801

[28] W. Adkins, A. Andreotti and J. Leahy: Weakly normal complex spaces, Accad. Naz. Lincei Contributi del Cen. Interdisciplinare di Scienze Mat. 55, (1981) 2-56. | MR 695003 | Zbl 0612.32010

[29] W. Adkins: Weak normality and Lipschitz saturation for ordinary singularities (preprint of Louisiana State University). | Numdam | Zbl 0591.14009